Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 16, NWS Charleston, WV

April 11, 2008Boyd County, Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Apr 11, 2008, 6:36 PM EDT for Boyd County, Carter County, Greenup County, Kentucky. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2008, 6:36 PM EDT (22:36 UTC)
Expired
Apr 11, 2008, 6:52 PM EDT
In force
16 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Boyd County, KY, Carter County, KY, Greenup County, KY

The radar

The Charleston,WV radar (KRLX), 100 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 112236
SVRRLX
KYC019-043-089-112315-
/O.NEW.KRLX.SV.W.0016.080411T2236Z-080411T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
636 PM EDT FRI APR 11 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOYD COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITY OF CANNONSBURG...
  CARTER COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITIES OF...GRAYSON...CARTER CAVES STATE PARK...
  GREENUP COUNTY IN KENTUCKY...

* UNTIL 715 PM EDT

* AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CARTER CAVES STATE PARK...OR ABOUT NEAR OLIVE HILL...AND MOVING
  NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DENTON...OLDTOWN...LOAD...RUSH...GREENBO LAKE...LETITIA...GARNER...
  COALTON...PRINCESS...NAPLES AND GREENUP

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

LAT...LON 3874 8297 3865 8284 3860 8285 3856 8281
      3856 8274 3853 8268 3851 8268 3850 8266
      3830 8258 3822 8310 3838 8321
TIME...MOT...LOC 2236Z 239DEG 48KT 3836 8303

$$

21
1 follow-up statement
000 
WWUS51 KRLX 112252
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
652 PM EDT FRI APR 11 2008

KYC019-043-089-112302-
/O.CAN.KRLX.SV.W.0016.000000T0000Z-080411T2315Z/
GREENUP KY-CARTER KY-BOYD KY-
652 PM EDT FRI APR 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR BOYD...CARTER AND GREENUP
COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA SIZE HAIL
ARE STILL POSSIBLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3874 8297 3865 8284 3860 8285 3856 8281
      3856 8274 3853 8268 3851 8268 3850 8266
      3830 8258 3822 8310 3838 8321
TIME...MOT...LOC 2252Z 239DEG 48KT 3847 8279

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:07 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 11, 4:07 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
407 PM EDT FRI APR 11 2008

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA EARLY TONIGHT. AN UPPER LEVEL
LOW PRESSURE SYSTEM MOVES IN LATE SATURDAY AND LINGERS THROUGH
MONDAY. HIGH PRESSURE DOMINATES TUESDAY THROUGH THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MODELS APPEAR TO HANDLE THE SYNOPTIC MASS FIELDS QUITE WELL. COLD
FRONT EXTENDING FROM INDIANA SOUTHWESTWARD THRU SOUTHWESTERN
KENTUCKY IS FORECAST TO ACCELERATE EASTWARD AS SHORT WAVE ENERGY
ROTATES AROUND VIGOROUS UPPER LOW OVER THE MIDDLE MISSISSIPPI
VALLEY. FRONT PUSHES ACROSS THE OHIO RIVER AROUND 03Z...I79 CORRIDOR
AROUND 06Z...AND EXITS THE MOUNTAINS BY 09Z. HOWEVER...WITH A MOIST
AND UNSTABLE ATMOSPHERE AHEAD OF THE FRONT...MODELS HAVING DIFFICULT
TIME HANDLING THE CONVECTION. EVOLUTION OF DEVELOPING CONVECTION
INDICATES THE TYPICAL SCENARIO. MAIN LINE OF CONVECTION DEVELOPING
WELL AHEAD OF THE FRONT FROM CENTRAL OHIO SOUTHWARD THRU EASTERN
KENTUCKY WILL ACCELERATE EASTWARD ACROSS OUR AREA THIS AFTERNOON AND
EVENING...TAKING MOST OF THE ATMOSPHERIC ENERGY WITH IT. MENTIONED
GUSTY WINDS REMAINDER OF THIS AFTERNOON WITH THE STORMS...STILL
POSSIBLE A FEW STORMS MAY BE SEVERE. IN ADDITION...50-60 KT
SOUTHERLY 850MB JET WILL KEEP GUSTY WINDS THIS AFTERNOON...
DIMINISHING WITH LOSS OF HEATING. BEHIND THIS LINE...KEPT CHANCE
POPS UNTIL THE FRONT MOVES THRU. CLOUD MAY BREAK FOR A WHILE BEHIND
THE FRONT...BUT WILL MOVE BACK IN LATER TONIGHT AS COLD ADVECTION
INCREASES AND THE UPPER LOW BEGINS TO DROP SOUTH.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
PERIOD STARTS WITH DRY SLOT MOVING ACROSS CWA WITH SOME BREAKS IN
CLOUDS.  MOISTURE ASSOCIATED WITH UPPER LOW APPROACHES DURING THE
DAY AND SHOULD SEE INCREASING CLOUDS IN THE WEST ESPECIALLY DURING
THE AFTERNOON.  ISOLATED SHOWERS WILL START MOVING IN AROUND 21Z AS
WELL.  LIKED COOLER MET AS WELL.

SATURDAY NIGHT AND SUNDAY WILL FEATURE PLENTY OF CLOUDS AND
SCATTERED SHOWERS AS UPPER TROUGH DIPS INTO THE AREA.  EARLIER RUNS
OF THE GFS DUMPED MORE ENERGY IN THE BASE OF THE TROUGH TO OUR
SOUTHWEST...BUT NOW IT IS MORE SIMILAR TO MODELS LIKE THE
NAM/ECMWF/SREF.  RIPPLES IN THE MEAN FLOW MAY LOCALLY ENHANCE
COVERAGE FROM TIME TO TIME. BEST COVERAGE WILL BE SUNDAY AFTERNOON
WITH DECENT INSTABILITY...ALTHOUGH LAPSE RATES WILL NOT BE
ESPECIALLY STEEP ACCORDING TO BUFKIT SOUNDINGS. WENT WITH LIKELY
POPS AREAWIDE. H850 TEMPS OF AROUND -4C WILL ALLOW FOR SOME MIXED-IN
SNOW MAINLY AT THE HIGHER ELEVATIONS...AND STILL CANNOT RULE OUT
SMALL HAIL/GRAUPEL IN ANY SHOWER IN THIS PATTERN.  RAN ON COOLER
SIDE OF MOS FOR BOTH SATURDAY NIGHT AND SUNDAY.

SUNDAY NIGHT...THE MOISTURE STARTS TO WANE AS H500 TROUGH AXIS
PASSES BY.  CLOUDS WILL HANG AROUND AS LOW LEVEL FLOW GOES NORTHERLY
OR EVEN NORTH-NORTHEAST...BUT SUPPORT FOR SHRA WILL WANE WITH USUAL
DIURNAL DECREASE IN INSTABILITY.  ONLY HAVE SLIGHT CHANCE POPS FROM
I-64 ON SOUTH CLOSE TO 12Z MONDAY.  MAV/MET TEMPERATURE BLEND LOOKS
FINE.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MODELS CONCUR ON FASTER TIMING...PULLING SYSTEM AWAY FROM THE AREA
MON...TAKING ITS PRECIPITATION WITH IT.  HOWEVER...FORECAST UPPER
HEIGHTS AND TEMPERATURES ARE STILL LOW ENOUGH TO MAKE ANY RETURN OF
SUNSHINE MON SELF DESTRUCTIVE...GIVING WAY TO LOTS OF AFTERNOON CU.
THESE CLOUDS OF COURSE WILL DIE WITH THE SETTING SUN.

HIGH PRESSURE WILL MOVE SE ACROSS THE AREA WED MORNING BUT THEN ONLY
SLOWLY DRIFT ACROSS THE SE STATES THROUGH LATE WEEK.  THIS SETS US
UP WITH A PATTERN TYPICAL OF SPRING BUT ATYPICAL OF WHAT WE HAVE
EXPERIENCED SINCE THE MIDDLE OF LAST AUTUMN...DRY WITH A GRADUAL
WARMING TREND.  THIS WILL ESPECIALLY BE THE CASE WED AFTERNOON
FORWARD...WHEN FORECAST AREA IS IN RETURN SW FLOW ON BACK SIDE OF
AFOREMENTIONED HIGH.

ONGOING HIGHS MON WERE IN LINE WITH NEW NUMBERS EXCEPT SW...WHICH
WAS SHAVED TO BETTER FIT NEW MEX AND ISC.  WENT NEW MEX...WHICH WAS
A BIT LOWER FOR LOWS MON NT...MORE OF A RADIATION NT WITH QUICKER
SYSTEM EXODUS.  ONGOING FORECAST WAS IN LINE WITH LATEST MEX
NEGATING NEED FOR CHANGE.  AS SLOW MODERATING TREND CONTINUES
THROUGH THE BALANCE OF THE PERIOD...KEPT ONGOING HIGHS WHICH
REFLECTED TREND WELL...AND LOWERED LOWS ESPECIALLY IN THE VALLEYS ON
RADIATION...SLOWING THE NOCTURNAL MODERATION AND COMING MORE IN LINE
WITH GUIDANCE.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
18 FRIDAY THRU 18Z SATURDAY...
A COLD FRONT WILL PUSH EASTWARD ACROSS THE AREA EARLY TONIGHT.
PRECEDING THE FRONT FOR MUCH OF THE REST OF THIS AFTERNOON WILL BE
GUSTY SOUTHERLY WINDS...ALONG WITH SCATTERED SHOWERS AND
THUNDERSTORMS MAINLY IN THE WEST EARLY THIS AFTERNOON. STORMS WILL
BECOME BETTER ORGANIZED BY MID AFTERNOON AS A COLD FRONT APPROACHES
FROM THE WEST...WHICH WILL MOVE EASTWARD ACROSS THE AREA LATER THIS
AFTERNOON AND EARLY EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH
STRONG DAMAGING WINDS AND LARGE HAIL...ESPECIALLY IN THE SOUTH AND
WEST. OUTSIDE THE CONVECTION...VFR CEILINGS. BEHIND THE
FRONT...CONVECTION RAPIDLY ENDS BY 05Z IN THE MOUNTAINS. VFR
CEILINGS PREVAIL EXCEPT BECOMING MVFR CEILINGS IN THE MOUNTAINS BY
06Z. THESE CONDITIONS CONTINUE THROUGH 18Z SATURDAY.

AVIATION OUTLOOK /AFTER 18Z SAT/...
NO IFR CONDITIONS EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JMV/CL/TRM
NEAR TERM...JMV
SHORT TERM...CL
LONG TERM...TRM
AVIATION...JMV
Hazardous weather outlook, Apr 11, 6:26 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EDT FRI APR 11 2008

WVZ027-035>038-046-047-122230-
CLAY-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
626 PM EDT FRI APR 11 2008

...SEVERE THUNDERSTORM WATCH 200 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>026-028>034-039-040-122230-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-UPSHUR-BARBOUR-
626 PM EDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Apr 11, 5:19 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
519 PM EDT FRI APR 11 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     WHITMAN                 37.81N 82.03W
04/11/2008                   LOGAN              WV   PUBLIC

            LARGE BRANCHES BROKEN.
            EVENT OCCURRED BETWEEN
            459 PM 04/11/2008 AND 514 PM 04/11/2008

&&

NNNN
Local storm report, Apr 11, 5:30 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     WILLIAMSON              37.67N 82.27W
04/11/2008                   MINGO              WV   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AROUND THE COUNTY...ALSO BROKEN AUTO
            WINDSHIELDS ON RTE 119 OUTSIDE WILLIAMSON DUE TO UNKNOWN
            SIZE HAIL.

&&

VICTORY
Special weather statement, Apr 11, 5:38 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT FRI APR 11 2008

WVZ027-028-037-038-112315-
WEBSTER WV-BRAXTON WV-CLAY WV-NICHOLAS WV-
538 PM EDT FRI APR 11 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 538 PM EDT...STRONG THUNDERSTORMS HAVE OR WILL BE MOVING INTO THE
AREA...MOVING NORTHEAST AT 52 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  SERVIA...STRANGE CREEK...CENTRALIA...EXCHANGE...LITTLE BIRCH AND
  FALLS MILLS.

WIND GUSTS OF 40 TO 50 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL
ARE ALL POSSIBLE WITH THESE STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

21
Local storm report, Apr 11, 5:47 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
547 PM EDT FRI APR 11 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     WHARTON                 37.88N 81.64W
04/11/2008                   BOONE              WV   PUBLIC

            TREES DOWN AND METAL CARPORT BLOWN OVER

&&

NNNN
Special weather statement, Apr 11, 6:13 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
613 PM EDT FRI APR 11 2008

KYZ101>103-105-OHZ087-WVZ005-006-112315-
GREENUP KY-CARTER KY-BOYD KY-LAWRENCE KY-LAWRENCE OH-CABELL WV-WAYNE
WV-
613 PM EDT FRI APR 11 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 613 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 22 MILES
SOUTHWEST OF OLIVE HILL TO 20 MILES SOUTH OF BLAINE...OR FROM 11
MILES SOUTH OF MOREHEAD TO 8 MILES SOUTHWEST OF PAINTSVILLE...MOVING
NORTHEAST AT 60 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS
  INCLUDE... GRAHN...GLOBE...HITCHINS...SOLDIER...CARTER AND GRAYS
  BRANCH.

FAST MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 0.75
INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND
POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. WIND GUSTS TO 40 TO
50 MPH ARE ALSO POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

21
Local storm report, Apr 11, 6:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
636 PM EDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     PROSPERITY              37.84N 81.20W
04/11/2008                   RALEIGH            WV   LAW ENFORCEMENT

            TREES DOWN IN PROSPERITY.

&&

VICTORY

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 6:21 PM EDTSevere Thunderstorm WarningRLXCarter21 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.